# SDR SWAA2023111014875

- Difficulty date: October 26, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK OF [57] BRACKET AT FUSELAGE SKIN AND R/H HORIZONTAL STAB. CENTER SECTION<[01] REPLACED R/H HORIZONTAL STAB. CENTER SECTION BRACKET # 57(TRACK) REF. B737-700 AMM 27-41-31-400-802. BRACKET #57 (TRACK) ON RT HORIZ. STAB.SLIDING SEAL WAS REMOVED AND WILL BE INSTALL ON FAULT #TTG8Q00NSYEC STEP 4;[02] VERIFIED 1.
